MAUDE Adverse Event Report: Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE

Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Pain (1994); Subcutaneous Nodule (4548); Swelling/ Edema (4577)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient was injected with 0.7 ml of evolysse form in the lips via the provided 30-gauge needle during an onsite training session at her place of employment.An additional 0.1 ml was injected into the cheek.The hcp noted the patient's lips looked "beautiful" but swelled more than previous lip procedures.Before the two-week follow-up, the patient reported palpable lumps in the lips.The provider advised allowing time for the filler to integrate and planned reassessment at two weeks.The patient subsequently reported that the lips felt heavy and using a straw was painful.The hcp examined the patient and could not palpate any lumps or bumps in the lips.However, the filler was dissolved at the patient's request using five vials of hylenex.The provider reported palpating deep nodules that were not visible in the wet mucosa.Over the next four months, the provider dissolved the filler on multiple dates using a total of 21 vials of hylenex.The patient and provider reported improvement; however, residual nodules remain.No adverse reaction was noted in the cheeks.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.There were three (3) similar complaints of lumps for this lot of product; which is aligned with the risk management file.This is a known side effect listed in the ifu.Injection of evolysse¿ form too superficially and injection in facial areas with limited soft tissue support or soft tissue cover, or thin skin, may result in skin contour irregularities and palpable lumps.Additionally, the product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.(b)(4) and (b)(4).

Brand Name
Evolysse Form
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
geraldine bourges
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key50288692
Report Number3003672980-2026-00011
Device Sequence Number18814502
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270228(10)S225107017802
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251070178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale